Advertisement

aequationes mathematicae

, Volume 28, Issue 1, pp 132–134 | Cite as

Mountain climbing: An alternate proof

  • M. A. McKiernan
Research Paper
  • 36 Downloads

AMS (1980) subject classification

Primary 39B05, 39B30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Whittaker, J.V.,A mountain-climbing problem. Canad. J. Math.18 (1966), 873–882.Google Scholar
  2. [2]
    Huneke, J.P.,Mountain climbing. Trans. Amer. Math. Soc.139 (1969), 383–391.Google Scholar
  3. [3]
    Kuratowski, K.,Introduction to set theory and topology. Int. Series of Monographs on Pure and Applied Math. Vol. 13, Pergamon Press, New York, 1962.Google Scholar
  4. [4]
    Menger, K.,Kurventheorie. Chelsea, New York, 1967.Google Scholar

Copyright information

© Birkhäuser Verlag 1985

Authors and Affiliations

  • M. A. McKiernan
    • 1
  1. 1.Department of Applied MathematicsUniversity of WaterlooWaterlooCanada

Personalised recommendations